MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO LD304 MATERNITY BED; TABLE, OBSTETRICAL, AC-POWERED (AND ACCESSORIES)

STRYKER MEDICAL-KALAMAZOO LD304 MATERNITY BED; TABLE, OBSTETRICAL, AC-POWERED (AND ACCESSORIES)
Catalog Number 4701000000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 4 malfunction event(s), where it was reported the device experienced foot section does not latch/lock (false latch).No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results) 1 device: fastener / mechanical problem identified 1 device: part/component/sub-assembly term not applicable / mechanical problem identified 1 device: screw / device migration 1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results) 1 device: appropriate term/code not available / no findings available there was no remedial action taken.This device is not labeled for single use.

Brand Name
LD304 MATERNITY BED
Common Device Name
TABLE, OBSTETRICAL, AC-POWERED (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24189135
Report Number0001831750-2026-99132
Device Sequence Number8010361
Product Code HDD
UDI-Device Identifier07613327278095
UDI-Public7613327278095
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4701000000
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown